Doctor insights on:
Famotidine Overdose In Children
Famotidine overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. "Symptoms of an H2 receptor antagonist overdose are: Abnormal heartbeat, Confusion, Diarrhea, Difficulty breathing, Dilated pupils, Drowsiness, Flushing, Low blood pressure, Nausea, Rapid heartbeat or slow heartbeat, Slurred speech, Sweating, Vomiting" REF: https://medlineplus.gov/ency/article/002585.htm ...Read more
An overdose occurs when an excessive / dangerous dose of a drug / substance is used. "Symptoms of an H2 receptor antagonist overdose are: Abnormal heartbeat, Confusion, Diarrhea, Difficulty breathing, Dilated pupils, Drowsiness, Flushing, Low blood pressure, Nausea, Rapid heartbeat or slow heartbeat, Slurred speech, ...Read more
None: But take medications only as instructed.Get a more detailed answer ›
Accidentally took 3 famotidines 20 mg; any chance of an overdose problem? It was given to me because i had a poison ivy problem ..
Not a problem: just don't take any more for the day, good luck ...Read more
One at the time ..:
Elisa - i ove ot answer your questions but you have very many concerns which do nto fit to one small paragraph. I recmmend to make an virtual appoiment .
Throat sound slike virus - garge with salt and watre, Keep hydrated . Bronchitis and cough can tigger acid relfux as well. Vaginal problem is unrelated , you shoud see OBGYN. Pay attention ot helahty nutriton . Avoid " junk " food. see doctor ...Read more
No: Expired medicine is usually ineffective and will not help you. Best to buy some new ones. ...Read more
I accidentally just took two 40mg famotidine pills, confused one for my other medication. Am I in danger?
If you were a mouse: If you were a mouse then, by taking that extra pill of famotidine you may've severely blocked ossification of the posterior longitudinal ligament of the spine but in the human condition.....you're good to go....unless you weigh as much as a mouse. If you'd like to talk about it at all you may look me up at: www.healthtap.com/drsaghafi Use Key Code: PDXFNR ...Read more
Is there a reason that have the chewable Pepcid (famotidine) AC has been removed from every store that I have looked for it?
J&J Pepcid (famotidine) Recall: Johnson and johnson recalled Pepcid (famotidine) and other over-the-counter medicines in april 2012 due to quality issues. They may not return to the shelves until 2013. http://www.nytimes.com/2012/04/18/business/popular-jj-drugs-may-not-return-until-2013.html. ...Read more
Ed caused by famotidine is permanent or reversible? I was on 20mg dose for only 9 day and strugling ED bcos of it. Does it go own or by med.?
Something else: It would be very odd to have that cause your ed and then not resolve when you stop the medication. Get checked out. ...Read more
I m strugling with erectyle disfunction because of famotidine 20mg. I discontue it after 9 days. Is any medication to discard this side effect?
Should not continue!: The effects of Famotidine should dissipate once out of your system, ie 3-4 days for complete elimination. Although listed as a "possible" side-effect, it is one I have never heard of a patient complain about this! but I have had many patients gravitate to the package insert of a drug if a problem happens, simple cause and effect scenario. Discuss this with your health professional. Best! ...Read more
Safe to take Pepcid (famotidine) AC (20mg) daily? Works wonders for me. Concerned about long-term effects the medication might have on me however.
Check with MD: as to why you need to be on any antireflux/acid reducing medicine. Rule out problems that might occur over thr long term; address other issues re: weight, meds, alcohol, diet, tobacco, that may affect reflux and GERD. Lowest dose of least potent med for shortest period of time to do the job is a reasonable approach. Chronic reflux canlead to problems, including esophageal cancer. See MD ...Read more
I chronically use Pepcid (famotidine) 20mg/day, excedrine13pills/day for 2yrs, could I have b12def? I have simular symps includin neuro probs, gastritis symps not dx
Too much aspirin?: A stomach ulcer is literally a hole in the stomach lining. H.Pylori bacteria & use of nsaid's are independent but common risk factors, as are age, tobacco use, & prior history of ulceration. The dose of Aspirin you described (13/day) is excessive & further puts you at risk for alterations in small & large intestine, not to mention kidney, hearing, bleeding, coagulation problems. Why r u taking it? ...Read more
- Talk to a doctor live online for free
- Famotidine overdose medication
- Famotidine overdose signs
- Famotidine overdose drugs
- Ask a doctor a question free online
- Childrens motrin overdose in children
- Children's motrin overdose
- Vitamin d overdose in children
- Famotidine overdose